# SDR CALA2014022790498

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 57,502 hours, 7,020 cycles
- Engine: Pwa PW4090
- Engine time: 65,977 hours, 9,269 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENG 222027 HAD A SILENT SURGE IN CRUISE.
